Do you or any of your followers have any experience with antidepressants (SSRIs) and weight gain/loss?? Today my doctor recommended I start taking zoloft for my anxiety and I am hesitant to take it because my weight loss journey has been going so well. I have been working so hard and lost almost 20 lbs already and I just don't want a medication to ruin all of my efforts.
- kickasskellyboozer said: If your doctor has put you on them, take them. I understand that you are proud of your weight loss journey, but there is a reason for the meds. If you are really worried about it,I would talk about it with your doctor.
- buttfinate said: Unfortunately they will hinder your progress. I couldn’t get past a weight until I came off them. They made me hold onto about 7kg. Rarely they will make you lose weight. But very rarely. Almost always it’s weight gain. Or just not being able to lose.
- miragan said: Check the side effects carefully. A friend of mine takes it and hasnt seen any increase in weight or had any abnormal side effects. But its different for everyone. If you have any questions lemme know and Ill ask.
- buttfinate likes this
- imgonnamakeachange posted this